Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 196, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2009, 8:04 PM CDT for Lincoln County, Nebraska. It was in force for 56 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2009, 8:04 PM CDT (01:04 UTC)
- Expired
- Jun 26, 2009, 9:00 PM CDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:10 PM CDT | TSTM WND GST 70 | Hershey, NE | |
| Jun 26, 8:22 PM CDT | TSTM WND DMG | Hershey, NE | STRONG WINDS UPROOTED OR KNOCKED DOWN NUMEROUS TREES IN TOWN. 2 MILES EAST AND 6 MILES SOUTH OF HERSHY TWO HOMES WERE ALSO DAMAGED BY THE STRONG WINDS. |
| Jun 26, 8:22 PM CDT | TSTM WND DMG | North Platte, NE | STRONG WINDS DOWNED SEVERAL STREET LIGHT POLES. RAIL CARS WERE DERAILED AT BAILY YARD. THERE WAS ALSO MAJOR ROOF DAMAGE AT AN UNKNOWN RESIDENCE. A LARGE 18 INCH DIAMETER TREE WAS SNAPPED OFF IN THE SOUTHERN PART OF TOWN. |
| Jun 26, 8:22 PM CDT | TSTM WND GST 70 | Hershey, NE | |
| Jun 26, 8:23 PM CDT | TSTM WND GST 70 | 15 S North Platte, NE | |
| Jun 26, 8:23 PM CDT | TSTM WND GST 70 | 3 S North Platte, NE | |
| Jun 26, 8:25 PM CDT | TSTM WND DMG | North Platte, NE | LARGE PINE TREE DOWN AT 2ND AND GRANT. |
| Jun 26, 8:30 PM CDT | TSTM WND DMG | 1 N North Platte, NE | LARGE TREE ON HOUSE NEAR NORTH RIVER BRIDGE ON HIGHWAY 83. TIME APPROXIMATE. |
| Jun 26, 8:30 PM CDT | TSTM WND DMG | North Platte, NE | LARGE 8 INCH BRANCH WAS BROKEN AND BLOW TEN FEET AWAY FROM THE TREE. |
| Jun 26, 8:30 PM CDT | TSTM WND GST 50 | North Platte, NE | |
| Jun 26, 8:30 PM CDT | TSTM WND GST 70 | North Platte, NE | |
| Jun 26, 8:32 PM CDT | TSTM WND GST 63 | 2 E North Platte, NE | |
| Jun 26, 8:35 PM CDT | TSTM WND DMG | North Platte, NE | TREE LIMBS DOWN ON WEST RODEO ROAD. |
| Jun 26, 8:37 PM CDT | TSTM WND DMG | Brady, NE | STRONG WINDS KNOCKED DOWN OR UPROOTED SEVERAL TREES. POWER WAS ALSO LOST IN THE IMMEDIATE TOWN. |
| Jun 26, 8:41 PM CDT | TSTM WND GST 70 | Hershey, NE | LARGE TREE LIMBS GREATER THAN 3 INCH DIAMETER REPORTED DOWN IN HERSHY. POSSIBLE FUNNEL CLOUD SIGHTED ON HIGHWAY 83 JUST NORTH OF NORTH PLATTE. |
| Jun 26, 8:48 PM CDT | TSTM WND GST 60 | North Platte, NE | 10 INCH DIAMETER BRANCHES AND POWER OUTAGES WERE REPORTED IN THE NORTHWEST CORNER OF NORTH PLATTE. |
| Jun 26, 8:48 PM CDT | TSTM WND GST 63 | 2 E North Platte, NE | |
| Jun 26, 8:48 PM CDT | TSTM WND GST 63 | 2 W North Platte, NE | |
| Jun 26, 8:51 PM CDT | TSTM WND GST 63 | 2 E North Platte, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 4:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1324 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 2431 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 270104
SVRLBF
NEC111-270200-
/O.NEW.KLBF.SV.W.0196.090627T0104Z-090627T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
THIS INCLUDES THE CITY OF NORTH PLATTE...
* UNTIL 900 PM CDT
* AT 702 PM MDT/802 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 24 MILES WEST
OF SUTHERLAND TO 14 MILES SOUTH OF SUTHERLAND RESERVOIR STATE
RECREATION AREA TO 15 MILES SOUTH OF WELLFLEET...OR ALONG A LINE
EXTENDING FROM 8 MILES EAST OF OGALLALA TO 19 MILES SOUTHWEST OF
NORTH PLATTE TO 12 MILES EAST OF HAYES CENTER...AND MOVING
NORTHEAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WELLFLEET BY 815 PM CDT...
LAKE MALONEY STATE RECREATION AREA...SUTHERLAND RESERVOIR STATE
RECREATION AREA AND SUTHERLAND BY 820 PM CDT...
HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA AND HERSHEY
BY 825 PM CDT...
NORTH PLATTE BY 830 PM CDT...
COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA AND MAXWELL BY 835
PM CDT...
JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA BY 840 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR WESTERN NEBRASKA.
&&
LAT...LON 4088 10077 4099 10099 4102 10124 4138 10125
4138 10083 4131 10056 4108 10033 4071 10023
4070 10076
TIME...MOT...LOC 0103Z 243DEG 43KT 4110 10157 4094 10101
4055 10079
$$
TAYLOR2 follow-up statements
000
WWUS53 KLBF 270138
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT FRI JUN 26 2009
NEC111-270200-
/O.CON.KLBF.SV.W.0196.000000T0000Z-090627T0200Z/
LINCOLN NE-
838 PM CDT FRI JUN 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR LINCOLN COUNTY...
AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF
TRYON TO 19 MILES NORTHEAST OF CURTIS...MOVING NORTHEAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL NORTHERN LINCOLN COUNTY AT 850 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR WESTERN NEBRASKA.
&&
LAT...LON 4088 10077 4099 10099 4102 10124 4138 10125
4138 10083 4131 10056 4108 10033 4071 10023
4070 10076
TIME...MOT...LOC 0137Z 238DEG 49KT 4143 10100 4087 10022
$$
TAYLOR000
WWUS53 KLBF 270158
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT FRI JUN 26 2009
NEC111-270206-
/O.EXP.KLBF.SV.W.0196.000000T0000Z-090627T0200Z/
LINCOLN NE-
858 PM CDT FRI JUN 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR ALL BUT NORTHEAST LINCOLN
COUNTY WILL EXPIRE AT 900 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR WESTERN NEBRASKA.
LAT...LON 4088 10077 4099 10099 4102 10124 4138 10125
4138 10083 4131 10056 4108 10033 4071 10023
4070 10076
TIME...MOT...LOC 0156Z 238DEG 49KT 4156 10070 4099 9993
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:59 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 26, 4:59 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 459 PM CDT FRI JUN 26 2009 .UPDATE... UPDATED FOR TORNADO WATCH && .PREV DISCUSSION... /ISSUED 340 PM CDT FRI JUN 26 2009/ UPDATE... UPDATED TO ADD SEVERE THUNDERSTORM WATCH PREV DISCUSSION... /ISSUED 303 PM CDT FRI JUN 26 2009/ SYNOPSIS... H5 RIDGE INTO THE NORTHERN PLAINS WITH TROUGH TO THE WEST. POTENT WAVE MOVING TO THE NORTHEAST OUT OF THE TROUGH SEEN IN VISIBLE. DISCUSSION... MODELS IN GOOD AGREEMENT WITH THE PROGRESSION OF THE FRONT THIS EVENING.40+ KT LLJ DEVELOPS AND FEEDS MOISTURE NORTH INTO THE ADVANCING FRONT. TDS IN THE MID TO UPPER 60S WITH A 72 NOTED AT LEXINGTON. ATMOSPHERE IS WELL MIXED THIS AFTERNOON. CONVECTION FIRING ALONG THE FRONT OVER SOUTHEAST MONTANA AND ALONG THE TROUGH AXIS OVER EASTERN WYOMING. MUCAPES QUITE STRONG FROM SOUTHWEST INTO NORTH CENTRAO NEBRASKA THIS AFTERNOON BUT FAIRLY STRONG CAP OVER SOUTWEST. LOOK FOR CONVECTION TO FIRE OVER NORTH CENTRAL ALONG REMAINS OF STATIONARY BOUNDARY AND THEN TO HIFT TO THE WEST ALONG PREFRONTAL TROUGH AND THEN FRONTAL BOUNDARY AFTER MIDNIGHT. SATURDAY WILL CLEAR OUT AND COOLER WITH SURFACE HIGH PRESSURE BUILDING INTO WESTERN NEBRASKA. LOW TEMPERATURES ON SATURDAY MORNING INTO THE 50S. GRADUAL WARMING INTO THE MID UPPER 80S ON SUNDAY AS H5 RIDGE TRIES TO BUILD BACK INTO THE NORTHERN PLAINS. THE EXTENDED MODELS ARE NOT IN GOOD AGREEMENT THIS AFTERNOON. HAVE USED A BLEND FOR THE FORECAST. NEXT SYSTEM TO AFFECT THE AREA TUESDAY NIGHT INTO WEDNESDAY AND HAVE RETAINED SCHC POPS. HAVE INCLUDED SCHC POPS FOR THURSDAY FRIDAY AS A STRONG SYSTEM DROPS OUT OF NORTHWEST FLOW ACROSS THE FORECAST AREA. HIGHS COOLING INTO THE MID 80S TOWARD THE END OF THE PERIOD. AVIATION... THUNDERSTORM ACTIVITY WILL BE THE MAJOR AVIATION IMPACT AND FORECAST FOCUS THE NEXT 24 HOURS. THUNDERSTORMS WILL DEVELOP ACROSS THE PANHANDLE AND INTO SOUTH DAKOTA BETWEEN 20Z AND 23Z AND THEN MOVE EAST INTO WESTERN NEBRASKA. A SECOND ROUND OF STORMS IS THEN EXPECTED AFTER 0Z IN THE EVENING. A COLD FRONTAL PASSAGE WILL TURN SOUTHERLY WINDS TO NORTHWEST OVERNIGHT. GENERALLY VFR CONDITIONS ARE EXPECTED OUTSIDE OF THUNDERSTORMS AND AREAWIDE AFTER 8Z. && .LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING FOR NEZ004>006-008-022>026-035>037-056>059-069-070-094. && SHORT TERM/EXTENDED...POWER AVIATION...HIRSCH
Hazardous weather outlook, Jun 26, 3:49 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR SPOTTER ACTIVATION STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 349 PM CDT FRI JUN 26 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-272045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 339 PM CDT FRI JUN 26 2009 /239 PM MDT FRI JUN 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A BROAD SURFACE TROUGH ACROSS THE PANHANDLE OF NEBRASKA WILL PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AN AXIS OF HIGHER SURFACE DEW POINTS EXTENDS ALONG AN OLD SURFACE BOUNDARY... NEAR AND SOUTH OF HIGHWAY 2. THUNDERSTORMS WILL INITIALLY BE CAPABLE OF HAIL AND DAMAGING THUNDERSTORM WINDS...AND PERHAPS TORNADIC ACTIVITY...ESPECIALLY WEST OF HIGHWAY 83 AND NEAR THE PREVIOUSLY MENTIONED SURFACE BOUNDARY. BY LATE EVENING...THE GREATEST THREAT WILL BE FROM LIGHTNING...HEAVY RAINS AND POSSIBLE FLOODING. THIS THREAT AREA COVERS THE ENTIRE AREA AS ABUNDANT MOISTURE IS AVAILABLE. HEAVY RAINS MAY NOT LEAD TO WIDESPREAD FLOODING HOWEVER GIVEN THE FORECAST STORM MOTION OF EAST AT 25 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO THUNDERSTORMS ARE EXPECTED THIS WEEKEND. THE NEXT CHANCE OF THUNDERSTORMS COMES MONDAY NIGHT THROUGH WEDNESDAY NIGHT. AT THIS TIME...NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE HIRSCH
In the hours before
Local storm report, Jun 26, 6:37 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 E LEMOYNE 41.29N 101.78W
06/26/2009 KEITH NE EMERGENCY MNGR
NORTH SIDE OF LAKE MCCONAUGHY SEVERAL TREES BLOWN DOWN.
ONE CAMPER BLOWN OVER AT CAMP GROUND.
&&
BHIRSCHLocal storm report, Jun 26, 6:39 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 22 NNE LISCO 41.79N 102.46W
06/26/2009 E1.00 INCH GARDEN NE PUBLIC
&&
JSWEETLocal storm report, Jun 26, 6:41 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST OSHKOSH 41.41N 102.34W
06/26/2009 E50 MPH GARDEN NE LAW ENFORCEMENT
&&
JSWEETLocal storm report, Jun 26, 6:50 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
650 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND GST 8 N CHAPPELL 41.21N 102.47W
06/26/2009 E60 MPH DEUEL NE PUBLIC
&&
BTAYLORLocal storm report, Jun 26, 7:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 6 S LAMAR 40.49N 101.98W
06/26/2009 E60 MPH CHASE NE PUBLIC
6 INCH AND GREATER DIAMETER BRANCHES WERE REPORTED BLOWN
DOWN JUST SOUTH OF LAMAR.
0720 PM TSTM WND GST 6 S LAMAR 40.49N 101.98W
06/26/2009 E60 MPH CHASE NE PUBLIC
6 INCH AND LARGER BRANCHES WERE REPORTED BLOWN DOWN BY
ESTIMATED 60 MPH WIND JUST SOUTH OF LAMAR.
&&
JSWEETLocal storm report, Jun 26, 7:40 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 E LEMOYNE 41.29N 101.78W
06/26/2009 KEITH NE EMERGENCY MNGR
TWO GARAGE DOORS AND ONE CARPORT DAMAGED. 2 PINE TREES UP
ROOTED. DELAYED REPORT
&&
BHIRSCHThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:00 PM CDT | Severe Thunderstorm Warning | LBF | Grant, Hooker, Lincoln, Logan, McPherson, Thomas | 30 min |
| Jun 26, 7:07 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 38 min |
| Jun 26, 7:19 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 56 min |
| Jun 26, 7:23 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Hooker, Thomas | 67 min |
| Jun 26, 7:29 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 46 min |
| Jun 26, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 42 min |
| Jun 26, 7:47 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 43 min |
| Jun 26, 7:59 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Jun 26, 8:16 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Hooker, Thomas | 59 min |
| Jun 26, 8:16 PM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jun 26, 8:41 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Holt, Keya Paha, Rock | 64 min |
| Jun 26, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan, McPherson | 63 min |
| Jun 26, 9:06 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, Thomas | 24 min |
| Jun 26, 9:13 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 26, 9:22 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Hooker, Rock and 1 more | 53 min |
| Jun 26, 9:37 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Keya Paha, Rock | 23 min |
| Jun 26, 9:40 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup, Rock | 52 min |
| Jun 26, 9:50 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 55 min |
| Jun 26, 10:01 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Garfield, Holt, Loup, Rock, Wheeler | 59 min |
| Jun 26, 10:16 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 12 min |
| Jun 26, 10:47 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.